Title

Another Case Report of Olanzapine-related Masturbation: Is It Associated with Akathisia?

Translated Titles

另例Olanzapine引發的自慰:與靜坐不能有關嗎?

Authors

張鳳麟(Fong-Lin Jang);鄭奇中(Chi-Jong Cheng)

Key Words
PublicationName

臺灣精神醫學

Volume or Term/Year and Month of Publication

31卷2期(2017 / 06 / 01)

Page #

177 - 179

Content Language

英文

Topic Category 醫藥衛生 > 社會醫學
Reference
  1. Hergüner, S(2010).Excessive masturbation associated with olanzapine in a pediatric case.Prog Neuropsycho- pharmacol Biol Psychiatry,34,1349-1350.
  2. Hirose, S(2003).The causes of underdiagnosing akathisia.Schizophr Bull,29,547-558.
  3. Huang, KL,Chen, CY,Kuo, CL(2016).Olanzapine-related hypersexuality: a case report.Taiwanese Journal of Psychiatry,30,139-140.
  4. Kafka, MP(2010).Hypersexual disorder: a proposed diag- nosis for DSM-V.Arch Sex Behav,39,377-400.
  5. Pfaus, JG(2009).Pathways of sexual desire.J Sex Med,6,1506-1533.
  6. Sharkey, L,O'Donovan, A(2002).Sexual disinhibition in- duced by risperidone in a child.J Child Adolesc Psychopharmacol,12,367-367.
  7. Siris, SG(1985).Three cases of akathisia and "acting out".J Clin Psychiatry,46,395-397.
  8. Stahl, SM,Lonnen, AJ(2011).The mechanism of drug-in- duced akathsia.CNS Spectr,16,7-10.
  9. Tretter, F,Burkhardt, D,Bussello-Spieth, B(1998).Clinical experience with antagonist-induced opiate withdrawal under anaesthesia.Addiction,93,269-275.
  10. Walters, A,Hening, W,Chokroverty, S,Fahn, S(1986).Opioid responsiveness in patients with neuroleptic-induced akathisia.Mov Disord,1,119-127.